Primetime Posted March 10, 2007 Report Share Posted March 10, 2007 My main problem with exercise, ESPECIALLY with cardio exercise is not dizziness. It is -- I stay in that state of stimulation; I call it overstimuation; for a very long period of time after the exercise is over. It can last days. It is like the sympathetic nervous system does not calm down. Has any research figured out what causes this yet? I thought beta blockers were supposed to suppress this. My beta blocker helps but not NEAR enough. I take atenolol 25 mg every 12 hours. If I also take a 10 mg propranolol about 2 hours before a workout it helps more. But I really can't work out much at all. No cardio at all and only a little weight lifting. Only a couple of sets every few days and then I can't eat for several hours afterward. The cardio stimulates me so much that it is like I am going to have a heart attack with chest pain afterward. I also have problem with arrythmias.Does this overstimulation after exercise affect you guys also? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.